24hrs k upar hogaya muje continue mucus jesa potty hora h muje 93days k bad 24th oct ko abi date aaya h tabi se ye problem hora h pet me gaat marne jesa khichra h boht pain hora h back kamar pet aur abi toh headache b hone laga h duper se one side pura khichrai nus kya karu please help
Male 40Yrs, 90 kgs,185 cms. I have chronic mild gastritis and heartburn. Right now on esomeprazole 120mg and Itopride 150mg (divided dose) since 40 days. The gastritis and heartburn are under control. I am taking another medication(propranolol 40 mg and will last for atleast 4 months) due to which I have to take medicines for acidity. What is the max duration that I can be on this dosage for acidity. Any precautions that needs to be taken.
I have been feeling constipation for 3 months now. I keep feeling pain at right side of my abdomen near liver. I get stools daily but i have to sit long for it 5-10 min so it feels like constipation but when stools pass it's not hard lumps it's soft but not really formed. I keep getting pressure for stools most of the day but there is nothing when I go washroom. Also facing increased flatulence and burps because of gas. I went for ultrasound I'm attaching report. Please tell me what to do next
I was not feeling hungry since 5-6 days, and day before yesterday I started getting gassy burps and feeling gassy so I took pantop 40 which improve my situation, but with this I started loose stools or diarrhoea, it has been day 2 with the same situation but without gastic, I was on ketorol dt since 6-7 days for tooth surgery, which I immediately stopped after after the gastic problem. And I still don't feel like eating anything, my urine is normal.
Good morning,
Since last week on dtd 12th sept i had pain and vomiting with loose motion, i consulted doc he gave IM and Iv of pantoprazole and drotin. initialy I recovered, but from last 3-4 days i am feeling something stuck type in my upper abdomen which feels uneasy and restricts my day to day activities. I have no problm with my stool and hunger.
kindly suggest any relief
Thanking you.